# SDR ASOA2013100309144

- Difficulty date: September 16, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,648 hours, 31,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO BAY BS 598 LBL 9 FLOORBEAM  CORRODED. REPAIRED IAW REO 601R-53-61-5029 AND REO 601R-53-00-005.
